# SDR USAA20090922BA054

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EPSU R3 FAULT WHILE ACCOMPLISHING A CHECK.  RED UNIT FAULT ILLUMINATED ON EPSU.  REPAIRED SHORTED WIRING AT ROW 9.
